Publication Type:

Journal Article

Source:

Computers & Mathematics with Applications, Volume 62, Number 3, p.1157 - 1165 (2011)

URL:

http://www.sciencedirect.com/science/article/pii/S0898122111001830

Keywords:

Fractional differential equations; Sobolev type; Nonlocal condition; Impulsive conditions; Fixed point theorems

Abstract:

The objective of this paper is to establish the existence of solutions of nonlinear impulsive fractional integrodifferential equations of Sobolev type with nonlocal condition. The results are obtained by using fractional calculus and fixed point techniques

Cite this Research Publication

K. Balachandran, Kiruthika, S., and Trujillo, J. J., “On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces”, Computers & Mathematics with Applications, vol. 62, pp. 1157 - 1165, 2011.